I suffer from Chondromalacia in both my knees and my orthopedic told me to try HA knee injections. I already did 2 injections from the 3 i will in both my knees.
The first injection i noticed after 2 days skin rashes and fealing a heat below my skin all over my body. well i didn't thought that it had to do with HA. The second injection a week after i had the same from the day after the injection. He told me not to proceed with the third as this is dangerous. I am desperate as those injections seem to help me a lot, and i want to be sure that i am really allergic to that. can you help me with an advice or did you had similar situations?
The name of the injection was LG-Hyruan plus and after the allergy i used Xyzal.
Your doctor is probably right in asking you to avoid the third injection. Even though the previous allergies have been mild, the reaction to a third cannot be predicted and this could at times become life threatening; though the allergy could have been due to any of the sub ingredients as well. I would suggest trying a different brand with prior allergy testing. If the reaction recurs, one may have to try a different management plan. You may like to discuss this in detail with your orthopedician.
Hope this helps.
Thanks a lot,
But how exactly i will make an allergy test to that ingredient?
Is there any blood analysis testing?
Finally, as now that ingredient is already inside my knee why the allergy is stopped?
The allergy test is not done for individual ingredients but to the sample. This can be done either by skin or blood tests. This is advised for another brand that your orthopedician may consider before the treatment is initiated and not afterwards.
Hope this is useful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.